# SDR ZZDA2012150

- Difficulty date: February 6, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER DOOR JAMB, CORROSION.  ACCOMPLISHED DOOR JAMB REPLACEMENT PER B717 SRM 51-20-09, 51-40-08,53-20-15 REP 7.
